# SDR 9514336310

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Engine: Pwa PW4056
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, J

## Discrepancy

DURING CLIMB, THE NR 3 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  THE ENGINE WAS SHUTDOWN, 130,000 LBS OF FUEL WAS DUMPED, THE AIRCRAFT DIVERTED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE OIL FILTER DIFFERENTIAL PRESSURE SWITCH AND OIL FILTER.  OPERATIONAL CHECK OK.
